# SDR GTIA2024011537776

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 31,493 hours, 14,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Lt Wing Slat
- Component: Slat, Airbus
- Component part number: 05746091000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH SLAT 1 EXTERNAL SKIN ON L/H WING. RAF 3337353-02 GENERATED.  SCRATCH IS L OF 417.32 MM AND D OF 0.355 MM. DENT IS L OF 19.3 MM, W OF 17.3 MM, AND D OF 0.10 MM.-PERFORMED PERMANENT REPAIR WL SLAT 1 EXTERNAL SKIN ON LH WING IAW EA #57-0011-24 THIS REPAIR IS CATEGORY B REQUIRED INSPECTION THRESHOLD 36 MONTHS METHOD OF INSPECTION:DETAIL VISUAL INSPECTION OF THE REWORKED AREAS FOR CORROSION IAW EA #57-0011-24
